Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 1261
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 66  |  Issue : 10  |  Page : 1494-1495

Dramatic response to intravitreal Bevacizumab in hypertensive retinopathy


Dr. Rajendra Prasad Centre for Ophthalmic Sciences, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Dr. Vinod Kumar
Dr. Rajendra Prasad Centre for Ophthalmic Sciences, All India Institute of Medical Sciences, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_214_18

Rights and Permissions

Hypertensive retinopathy is seen frequently in patients with systemic hypertension and is usually asymptomatic. An acute rise in blood pressure may lead to exudative changes in the form of macular edema, hemorrhages, and serous macular detachment that can lead to visual decline. The authors report prompt resolution of exudative changes in a case of hypertensive retinopathy following intravitreal bevacizumab.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1296    
    Printed5    
    Emailed0    
    PDF Downloaded209    
    Comments [Add]    

Recommend this journal